# SDR DALA2016112109252

- Difficulty date: November 19, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N958DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53528
- Aircraft time: 51,931 hours, 27,811 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT AFT BULKHEAD DAMAGED AT STA 522, L29R.  REMOVED WALL SUPPORT.  INSTALLED NEW SUPPORT IAW SRM 51-30.
